# SDR UALA2011071103425

- Difficulty date: July 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 37,775 hours, 14,692 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND WIRES SWITCHED FROM POS 'A' AND POS 'D' AT CONNECTOR 4000WD1 FAN LOOP A REF WDM71-51-03.  SUSPECT WIRES MAY BE SWITCHED AT TB 450VT2 WDM26-12-06.  CONFIRMED WIRES INCORRECTLY INSTALLED AT TERMINAL BLOCK 450VT.  DURING CONFIRMATION FOUND BROKEN WIRE AT POSITION H.  CONTACT STILL INSIDE TERMINAL BLOCK.  WIRE LABELED 'F' NEEDS TO BE INSTALLED IN POSITION 'H' AND WIRE LABELED 'H' INSTALLED IN POSITION 'F'.  ALL WIRES RANG OUT & MEGGERED AS REQUIRED.  CORRECTED ALL FAULTED CONNECTIONS.  FOUND FAN COWL LOOP FAILS INTERMITTANTLY.  REPLACED SAME - OPS CHECKS GOOD.
